# SDR AALA20130911005

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WEB IN APU AT AFT END OF INLET PLENNUM CUTOUT APPROXIMATELY STATION 1129.  INSTALLED NEW STIFFENER IAW AARD 51-00-05-1 & DRAWING 148A8650.
